一覧に戻る

タイトル
  • ja Finitely Generated Ideals in A∞(D) in Pseudoconvex Domains
作成者
    • Adachi, Kenzo
    • Nishihara, Masaru
内容注記
  • Other Let D be a bounded pseudoconvex domain in Cn with C∞-boundary and V be an analytic submanifold of a neighborhood of D which meetsεD transversally. We prove the following; If g1…, gk generate the O-ideal of V, then they generate Iv over A∞(D).
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.34, p.9-14; 1983
出版者 長崎大学教育学部
日付
    Created2020-12-21 , Issued1983-02-28
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32559
関連
  • isIdenticalTo NAID 40002768727
収録誌情報
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 34, 9-14
ファイル
コンテンツ更新日時 2021-02-17